Im sorry for your loss. I don't honestly know if she would give you something now or have you wait it out. I know on another thread yesterday or today sorry mobile bumping and can't link that someone said itz the unopposed hormones that keep you from getting your period and those can have some harmful side effects but thats something you'd have to weih and discuss with your doctor.
I haven't personally taken progesterone so i don't know a ton about it. I have seen many who have used it say though that since it is progesterone it will cause your temps to go up and that might fake FF out into giving you false crosshairs, so just be aware of that.
I think I will call tomorrow and see what they say. They're usually pretty good at answering questions without a proper appointment. I'll see if they think I should come in or not.
I'm definitely worried about the side effects of Provera, but I also don't want to wait this out for another month. Getting impatient.
However, I'm the kind of person who will get all the weird side effects no one else does. Like, insomnia from anti-biotics.